English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51483/86598 (59%)
Visitors : 8244266      Online Users : 140
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/59803

    Title: An inverse nodal problem for integro-differential operators
    Authors: Kuryshova, Yulia V.;Shieh, Chung-Tsun
    Contributors: 淡江大學數學學系
    Keywords: Inverse nodal problem;integral-differential operators;eigenvalues
    Date: 2010
    Issue Date: 2011-10-05 16:00:29 (UTC+8)
    Publisher: Berlin: Walter de Gruyter GmbH & Co. KG
    Abstract: The inverse nodal problem of recovering integral-differential operators with the Sturm–Liouville differential part and the integral part of Volterra type is studied. We reconstruct the potential and the boundary conditions provided the kernel of integral perturbation is known. We prove a uniqueness theorem and provide reconstruction formulae for the potential and parameters of the boundary conditions.
    Relation: Journal of Inverse and Ill-posed Problems 18(4), pp.357-369
    DOI: 10.1515/jiip.2010.014
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    jiip%2E2010%2E014.pdf302KbAdobe PDF6View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback